Tumor lysis syndrome after treatment of chronic lymphocytic leukemia with cladribine

Michael C. Trendle, Ayalew Tefferi, Eldad J. Dann, Eliezer A. Rachmilewitz, Deborah Rund

Research output: Contribution to journalLetter

10 Scopus citations

Abstract

To the Editor: In the November 18 issue of the Journal, Dann et al.1 reported a case of tumor lysis syndrome after treatment with 2-chlorodeoxyadenosine (cladribine) in a patient with refractory chronic lymphocytic leukemia. We would like to report another case of tumor lysis syndrome resulting from treatment with 2-chlorodeoxyadenosine. A 59-year-old man presented to the Mayo Clinic for a second opinion concerning therapy for his chronic myelogenous leukemia in chronic phase, which had been diagnosed approximately 18 months earlier. The patient could not tolerate hydroxyurea, had dose-limiting thrombocytopenia when treated with busulfan, and did not want to try interferon.

Original languageEnglish (US)
Number of pages1
JournalNew England Journal of Medicine
Volume330
Issue number15
DOIs
StatePublished - Apr 14 1994

    Fingerprint

ASJC Scopus subject areas

  • Medicine(all)

Cite this